Aa
A
A
Close
Avatar universal
itchy bumps -very itchy
i have tiny itchy itchy bumps on my hands most of them look like ant bites a few look more like just red itchy bumps on my pinky there is maybe two or three red bumps together they almost look like mosquito bites.  have some around my elbow and have some in the under arm close to the armpits.  but i do have alot of these ant and mosquito looking bites on my fingers and palms.  just to add some info i have genital herpes and am taking a suppressive med acyclovir also was taking amoxcicillin but when i started seeing all these bumps i stopped the antibiotic that was about three days ago and still have all the bumps maybe even a few more.  have been taking benydryl for the last three days to deal with the itching at night but still have the bumps.  a couple of them did open from scratching and it had a clear fluid. anyone got ideas?????? dont have insurance so its expensive to keep showing up with my primary physician,.
Cancel
2 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
From the symptoms that you have described, scabies needs to be ruled out. It is an infestation of the skin with the Sarcoptes scabiei mite. It is characterized by intense itching, usually at night and by small insect-type bites lesions on the skin. Diagnosis of scabies is made by scraping the skin and viewing the material under a microscope to see the characteristic mite or eggs.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1329571 tn?1284052822
well abe 4 the herpes u can take ranmoxy wich is a more effective anti biotic, u can take it with probenecid which helps fight anti biotic resistant bachteria. as far as the bumps are concerned, u can take allergex. if it was any insect bite then it should start to clear away once u start taking the allergex. i dont think it mite be the amoxycilln thats causing the bumps, so c no reasn y u should stop taking it.



keep me posted on how u turn awt.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources